# SDR 2008UALA02747

- Difficulty date: May 9, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 38,844 hours, 14,260 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXIT PATH LIGHTING BY SEAT 13C IS PULLING AWAY FROM THE CARPET. SECURED EEL LIGHT COVER
